# SDR USVA109511

- Difficulty date: October 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305VA
- Make and model: Boeing 737247
- Aircraft serial: 19606
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER SURFACE LEADING EDGE SKIN AFT OF NR 1 SLAT GUIDE CUTOUT HAS A 1 INCH WING CRACK.  REPLACED SKIN PER SRM 57-30-4.  (M)
